I have been taking 1-2 5/325 oxycodone since April for degenerative disc disease and bulging disc in my C5-C7. I was only taking one a day until this past Friday when I had a cervical epidural injection done and the pain has been horrible since then. The ESI actually my symptoms worse so I have had to take 2 pills a day instead of my one but now I want off of them. My question is being on that low of a dose will my withdrawal symptoms be mild?
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2012 • 1 answer
Posted 15 Mar 2012 • 2 answers
Posted 17 Mar 2013 • 4 answers
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Posted 27 Sep 2013 • 7 answers
I am a 41 year old woman and have been off work for 2 years as a result of my back/ neck conditions?
Posted 1 Oct 2014 • 2 answers